# SDR UALA2012092405424

- Difficulty date: September 24, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 87,198 hours, 10,317 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L EEL STRIP FLICKERS ON THE WALL.  REPLACED BATTERY, SYSTEM CHECKS GOOD.
